MAUDE Adverse Event Report: BIOMET UK LTD. OXF UNI TIB TRAY SZ D RM PMA; OXFORD CEMENTED TIBIAL TRAYS

BIOMET UK LTD. OXF UNI TIB TRAY SZ D RM PMA; OXFORD CEMENTED TIBIAL TRAYS
Model Number N/A
Medical Device Problem Codes Mechanical Problem (1384); Structural Problem (2506)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial report.Report source, foreign - event occurred in (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it has been discarded.Concomitant medical devices: medical product: oxf anat brg rt md size 7 pma, catalog #: 159579, lot #: 6871328.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient underwent an initial right knee arthroplasty on an unknown date.Subsequently, the oxford pkr tibia was revised for instability on (b)(6) 2021.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).This final report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h1, h2, h3, h6, h10.As the product has not been received, the investigation was limited to the information provided; a review of device history records and complaint history.We have not been provided with x-rays or any supporting documentation which could provide additional information.A review of the manufacturing history records confirms no abnormalities or deviations reported.Without the opportunity to examine the complaint product, root cause cannot be determined due to insufficient information.Risk assessment: the severity score associated with this failure mode is 3 (necessitates minor medical intervention) with an occurrence score of 2 (between 1 in 10,000 and 1 in 100,000).The severity score is in line with the risk file.Occurrence assessment: date: (b)(6) 2018 to (b)(6) 2021 (most up to date sales data): (b)(4) items sold.Number of complaints identified: 2 (including the reported complaint, (b)(4)) occurrence ratio: 2: 15,680 = 1: 7,840 this gives an occurrence score of 3.As the hazard for the identified complaints has not been determined, it is not reasonable to assign both events to the same line in the risk file, therefore, the calculated occurrence rate and occurrence score can not be used for comparison with the risk file, and no issue with the occurrence rate/score has been identified.No corrective or preventive actions are deemed necessary at this time.If any additional information becomes available, then the complaint will be reopened and investigated thoroughly.H3 other text : the product has been discarded.

Brand Name
OXF UNI TIB TRAY SZ D RM PMA
Common Device Name
OXFORD CEMENTED TIBIAL TRAYS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
MDR Report Key11378451
Report Number3002806535-2021-00061
Device Sequence Number11708936
Product Code NRA
UDI-Device Identifier05019279388912
UDI-Public05019279388912
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)Y
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/01/2025
Device Model NumberN/A
Device Catalogue Number154725
Device Lot Number3657477
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/11/2021
Supplement Date Received by Manufacturer03/25/2021
Initial Report FDA Received Date02/25/2021
Supplement Report FDA Received Date03/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEEH10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;